Sayan Bagchi

Assistant Professor
Dept: Mathematics and Statistics (DMS)
E-mail: sayan.bagchi [at]

All Publications:

  1. Bagchi, Sayan. 2018."Weighted norm inequalities for Weyl multipliers and Fourier multipliers on the Heisenberg group." Journal d’Analyse Mathématique, 136, 1-29
  2. Bagchi, Sayan. 2018."Heisenberg uniqueness pairs corresponding to nite number of parallel lines." Advances in Mathematics, 325, 814-823
  3. Bagchi, Sayan and Thangavelu, Sundaram. 2015."On Hermite psudo-multipliers." Journal of Functional Analysis, 268, 140-170